Singular Initial Value Problem for a System of Integro-Differential Equations
Zdeněk Šmarda and
Yasir Khan
Abstract and Applied Analysis, 2012, vol. 2012, 1-18
Abstract:
Analytical properties like existence, uniqueness, and asymptotic behavior of solutions are studied for the following singular initial value problem: ,   ,   , where ,   ,   are constants and . An approach which combines topological method of T. Ważewski and Schauder's fixed point theorem is used. Particular attention is paid to construction of asymptotic expansions of solutions for certain classes of systems of integrodifferential equations in a right-hand neighbourhood of a singular point.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/918281.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/918281.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:918281
DOI: 10.1155/2012/918281
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().